Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Breast cancer treated, developed blood blister under eye. Are they sign of low platelets?

My sister has just been treated for breast cancer ,& has finished her chemotherapy recently. She is now taking Tamoxifen ,but suddenly developed A large blood blister beneath her eye for no apparent reason. Her cancer doctor told her to contact her G.P whom she also told that she had been having stomach pain during her treatment,but thought that it was treatment induced. The GP is now giving her extra blood tests. A friend whose father died recently of cancer,said blood blisters are a sign of a problem with platelets(?) Should the cancer doctor see her immediately,rather than waiting 3 months& packing her off to her GP?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
thanks for your query
i can feel your concerns

low platelet count usually manifest as bleeding from different sites, petechiae and bruising.
I advise you to have her blood test (routein blood complete examination CBC ) and if platelet count is low then see her cancer doctor
wishing her a speedy recovery
i am available for your help
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor